# SDR CKSA98091

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- Engine: Rroyce RB211524B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 2 ENG HAD A LARGE COMPRESSOR STALL WITH A 40 FT TO 50 FT.  REPORTED FLAME OUT THE TAIL, OBSERVED BY TOWER, OTHER ACFT AND GROUND PERSONNEL.  TGT = 860,  ALL OTHER PARAMETERS WITHIN LIMITS.  FIRM 71-23-17-02.  PERFORMED BORESCOPE INSPECTION ON ENGINE NR 2.  LP COMPRESSOR HAS MANY BLADE TIPS DAMAGED ALL WITHIN LIMITS.  HP COMPRESSOR HAS FEW BLADE TIPS DAMAGED ALL WITHIN LIMITS.  COMBUSTION CAN AND HPT BLADES HAVE NO OBVIOUS DAMAGE IAW MM 72-00-00.
